# SDR GTIA040771

- Difficulty date: September 3, 2004
- Submitted: October 22, 2004
- Operation: Air carrier
- Aircraft: N802NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53168
- Engine: Pwa JT8D219
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 1 ENGINE HAS 5 LPT BLADES LOOSE AT 5 LBS.  REMOVED AND REPLACED NR 1 ENGINE.  (M)
